# SDR SWAA106007

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 10,884 hours, 6,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT AFT EXTERNAL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
